Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
163 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes foul smelling urine after taking Spinal Epidural shots?

I receive spinal epidural injections every three months, and sometimes I have a very foul smelling odor in my urine for about 24 hours after the injection. When that happens, the shot doesnt do anything for me. Does that mean that the fluid is running right thru me? Sometimes when I get the injections, I do not have the odor and the shot works. I asked my pain management doctor about this and he looked at me like I was crazy.
Thu, 8 Sep 2016
Report Abuse
  User's Response
HI
Well come to HCM
I really appreciate your concern, if this is the odor of urine is concern then it may be due to less water intake if no other symptoms are there like fever, vomiting and pain, drink more water and better to get done the complete urine test hope this information helps.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I recently had a spinal epidural. It resulted in a major spinal headache that has gone on for 34 days. They have tried all different pain meds,...